# SDR AALA20091120TUL06

- Difficulty date: November 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 57,693 hours, 19,802 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 8 SLAT COVE ANGLE HAS AREAS OF CORROSION.  REMOVED COVE ANGLE AND INSTALLED NEW COVE ANGLE PER AARD 57-43-00-3.
